A change of scale formula for Wiener integrals of unbounded functions II
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 117-133
Printed March 1, 2006
Il Yoo, Teuk Seob Song, Byoung Soo Kim
Yonsei University, Yonsei University, Seoul National University of Technology
Abstract : Cameron and Storvick discovered change of scale formulas for Wiener integrals of bounded functions in a Banach algebra $S$ of analytic Feynman integrable functions on classical Wiener space. Yoo and Skoug extended these results to abstract Wiener space for a generalized Fresnel class $\mathcal F_{A_1,A_2}$ containing the Fresnel class $\mathcal F(B)$ which corresponds to the Banach algebra $S$ on classical Wiener space. In this paper, we present a change of scale formula for Wiener integrals of various functions on $B^2$ which need not be bounded or continuous.
Keywords : Wiener integral, Feynman integral, change of scale formula, Fresnel class
MSC numbers : 28C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd